# SDR VTZA990043

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7383 - IAD-PIT - DURING PREFLIGHT TEST OF EMERGENCY LIGHTS, EMERGENCY FLOOR LIGHTS INTERMITTENTLY TURNED OFF.  MAINTENANCE REPAIRED CONNECTOR FOR EMERGENCY TRACK LIGHTING.  OK FOR SERVICE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
